# SDR DALA2024101410037

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0605745) CRACK ON STRINGER 27RH BTW STA 727 AND STA 727A (FWD EDGE) AT AFT CARGO COMPARTMENT. STRINGER 27RH BTW STA 727 AND STA 727A (FWD EDGE) AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 620742-14 REV. ORIGINAL SECTION I.
